# SDR VNAA2019112999901

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED IN VARIOUS LOCATIONS MARKED WITH TAPE. 1. REMOVED NUTPLATES FROM DAMAGED PAX DOOR INNER SKIN IAW CRJ 700 SRM 51-42-06-001-001-A01 REV 37 AUG 15,2019. LOCATED AND DRILLED UP NEW INNER SKIN FOR PAX DOOR PN 601R318024-7 AND INSTALLED NUTPLATES ON SKIN IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 REV 37,  MWC 2100724/145 FOR PAX DOOR INNER SKIN REMOVAL/INSTALLATION.
